MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION MAGIC TORQUE; WIRE, GUIDE, CATHETER

BOSTON SCIENTIFIC CORPORATION MAGIC TORQUE; WIRE, GUIDE, CATHETER
Model Number 39815
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/01/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Age at time of event: (b)(6).Date of event: used (b)(6) 2019 since exact date was not provided.
 
Event or Problem Description
It was reported that the wire fractured.A gw/035/260 magic torque guide wire was selected for use.However, during procedure, it was noted that the wire sheared.The wire was removed and the procedure was completed with another of the same device.There were no patient complications nor injuries reported.
 
Additional Manufacturer Narrative
Date of event - used (b)(6) 2019 since exact date was not provided.
 
Event or Problem Description
It was reported that the wire fractured.A gw/035/260 magic torque guide wire was selected for use.However, during procedure, it was noted that the wire sheared.The wire was removed and the procedure was completed with another of the same device.There were no patient complications nor injuries reported.It was further reported that about 85-90% stenosed target lesion was located in the non-tortuous and moderately calcified superficial femoral artery.There was no coating left inside the patient's body.The physician noticed the shearing of the device right after it was normally removed from the patient.

Brand Name
MAGIC TORQUE
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key8879140
Report Number2134265-2019-09509
Device Sequence Number13513708
Product Code DQX
UDI-Device Identifier08714729741428
UDI-Public08714729741428
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/12/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/12/2022
Device Model Number39815
Device Catalogue Number39815
Device Lot Number0023780787
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/28/2019
Supplement Date Received by Manufacturer08/26/2019
Initial Report FDA Received Date08/09/2019
Supplement Report FDA Received Date09/12/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age64 YR